# SDR COMA0160352

- Difficulty date: March 26, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,653 hours, 14,453 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Post
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD POSTS AT RBL 9 AND LBL 9 AT FS 559 ARE CRACKED AT APPROXIMATELY WL 45.  CAUSE UNKNOWN.  DAMAGED AREAS REMOVED AND REPAIRED IAW WVAC EO 601R-53-2335B.
